MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR3 GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

DEPUY MITEK LLC US VAPR3 GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number 225021
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that the device made unusual sound.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: physically broken.The handpiece socket has deteriorated.Missing rubber foot.The repair of the device was however declined and was returned to the customer unrepaired.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the that the vapr 3 generator device had an unusual sound.During in-house engineering evaluation, it was determined that the device was physically broken.There was no procedure nor patient involvement reported.No additional information was provided.

Brand Name
VAPR3 GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key12887604
Report Number1221934-2021-03487
Device Sequence Number17249784
Product Code GEI
UDI-Device Identifier10886705009107
UDI-Public10886705009107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number225021
Device Catalogue Number225021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown